Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 46, Issue 1, 2010
Metadata
 

A Simpson Correspondence in Positive Characteristic
Michel Gros, Bernard Le Stum and Adolfo Quirós
pp. 1–35
Abstract | Full-Text PDF (389 KB) | Metadata

Limit Elements in the Configuration Algebra for a Cancellative Monoid
Kyoji Saito
pp. 37–113
Abstract | Full-Text PDF (704 KB) | Metadata

Adams Operations on Higher Arithmetic K-theory
Elisenda Feliu
pp. 115–169
Abstract | Full-Text PDF (496 KB) | Metadata

Denseness of Norm-Attaining Mappings on Banach Spaces
Yun Sung Choi, Han Ju Lee and Hyun Gwi Song
pp. 171–182
Abstract | Full-Text PDF (475 KB) | Metadata

Thom Polynomials and Schur Functions: The Singularities A3(−)
Alain Lascoux and Piotr Pragacz
pp. 183–200
Abstract | Full-Text PDF (573 KB) | Metadata

Dominated Bilinear Forms and 2-homogeneous Polynomials
Geraldo Botelho, Daniel Marinho Pellegrino and Pilar Rueda
pp. 201–208
Abstract | Full-Text PDF (217 KB) | Metadata

A Characterization of Stein Completion of 0-normal Coronae
Viorel Vâjâitu
pp. 209–218
Abstract | Full-Text PDF (225 KB) | Metadata